# SDR QXEA200400568

- Difficulty date: July 27, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 11,912 hours, 17,232 cycles
- Engine: Pwa PW123
- System (JASC): 6120 · Propeller Controlling System
- Part: Potentiometer
- Condition: Out Of Adjust
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: C
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO AUTOFEATHER DID NOT ARM WITH TAKEOFF POWER SET AND 70 KNOTS OF AIRSPEED INDICATED. ADJUSTED NR 1 AND NR 2 AUTOFEATHER ARMING POTENTIOMETERS. OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
